Hi! my father is 61 year old and he is diabetic since last 8 year. Few days ago he had minor attack and after medical treatment doctor diagnosis him some tablets. My question is when he took Telvas 40 tablet he feel low BP at same moment. What is its side affect after taken this tablet?
39 years experience
Ask Free Question
unless bp below 100 /80 mm hg no worry also if nò chakkar giddiness vertigo no need to worry
but with above complaìnts or if no is less than 100 / 60 mm.
in this case reduce dose of telvas to 20 mg.and give some fruit juìce alone
and make him lie down till ok.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.